# SDR 2007UALA00707

- Difficulty date: March 8, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 33,439 hours, 12,721 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: R2 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR SILL PLATE HAS CORROSION AT CLIP NUT HOLE BETWEEN FR 65 AND 66.  MAJOR REPAIR ACCOMPLISHED: REPLACED SILL PLATE.
